2008 journal article

Disease-induced mortality in density-dependent discrete-time S-I-S epidemic models

Journal of Mathematical Biology, 57(6), 755–790.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

2006 journal article

Signature function for predicting resonant and attenuant population 2-cycles

Bulletin of Mathematical Biology, 68(8), 2069–2104.

By: J. Franke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018

1999 journal article

Exclusionary population dynamics in size-structured, discrete competitive systems

Journal of Difference Equations and Applications, 5(3), 235–249.

By: J. Francke & A. Yakubu

Source: NC State University Libraries
Added: August 6, 2018